# SDR QXEA2016100300631

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 7,147 hours, 7,649 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 18,000 FEET, THE SMOKE WARNING LIGHT ILLUMINATED. PER THE CHECKLIST, DISCHARGED THE FIRE BOTTLE FOR THE AFT BAGGAGE COMPARTMENT. NO VISIBLE SIGN OF SMOKE IN THE FLIGHT DECK OR THE CABIN. RETURNED TO FIELD AND ACCOMPLISHED UNEVENTFUL LANDING.   REMOVED AND REPLACED FWD SMOKE DETECTOR CONNECTOR AND PINS IAW SWPM. REMOVED & REPLACED AFT SMOKE DETECTOR IAW AMM TASKS 26-12-06-000-801/400-801. OPS TESTED GOOD. REMOVED & REPLACED CONTROL AMPLIFIER, IAW AMM TASKS 26-10-01-000-801/400-801. OPS TESTED GOOD.  REPLACED BOTTLES AND CARTRIDGES. ALL OPS TESTED GOOD.  RETURNED TO SERVICE.
